# SDR SWAA2021071580808

- Difficulty date: May 16, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,075 hours, 32,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOC BS 500C AND STRINGER 26L FWD SIDE FROM FRAME FWD CARGO COMPARTMENT / REPLACED SUPPORT ANGLE LOC. BS 500C AND STRINGER 26L FWD SIDE FROM FRAME FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG#143A7505; SHEET 5; REV.B
